RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2011, Issue 28, Pages 75–113 (Mi tsp18)  

This article is cited in 6 scientific papers (total in 6 papers)

Well-defined solvability and spectral analysis of abstract hyperbolic integrodifferential equations

V. V. Vlasov, N. A. Rautian


Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 179:3, 390–414

Bibliographic databases:

UDC: 517.929

Citation: V. V. Vlasov, N. A. Rautian, “Well-defined solvability and spectral analysis of abstract hyperbolic integrodifferential equations”, Tr. Semim. im. I. G. Petrovskogo, 28, 2011, 75–113; J. Math. Sci. (N. Y.), 179:3 (2011), 390–414

Citation in format AMSBIB
\Bibitem{VlaRau11}
\by V.~V.~Vlasov, N.~A.~Rautian
\paper Well-defined solvability and spectral analysis of abstract hyperbolic integrodifferential equations
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2011
\vol 28
\pages 75--113
\mathnet{http://mi.mathnet.ru/tsp18}
\zmath{https://zbmath.org/?q=an:1292.45011}
\elib{http://elibrary.ru/item.asp?id=18015288}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 179
\issue 3
\pages 390--414
\crossref{https://doi.org/10.1007/s10958-011-0600-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-81955165187}


Linking options:
  • http://mi.mathnet.ru/eng/tsp18
  • http://mi.mathnet.ru/eng/tsp/v28/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Analysis of operator models arising in problems of hereditary mechanics”, Journal of Mathematical Sciences, 201:5 (2014), 673–692  mathnet  crossref  mathscinet
    2. V. V. Vlasov, N. A. Rautian, “Properties of solutions of integro-differential equations arising in heat and mass transfer theory”, Trans. Moscow Math. Soc., 75 (2014), 185–204  mathnet  crossref  elib
    3. V. V. Vlasov, R. Perez Ortiz, “Spectral Analysis of Integro-Differential Equations in Viscoelasticity and Thermal Physics”, Math. Notes, 98:4 (2015), 689–693  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. V. Vlasov, N. A. Rautian, “Well-posedness and spectral analysis of integrodifferential equations arising in viscoelasticity theory”, Journal of Mathematical Sciences, 233:4 (2018), 555–577  mathnet  crossref
    5. V. V. Vlasov, N. A. Rautian, “Spektralnyi analiz integrodifferentsialnykh uravnenii v gilbertovom prostranstve”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 53–71  mathnet
    6. V. V. Vlasov, N. A. Rautian, “Issledovanie operatornykh modelei, voznikayuschikh v teorii vyazkouprugosti”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 60–73  mathnet  crossref
  • Number of views:
    This page:153
    Full text:87
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019